# SDR A6WA202102177645

- Difficulty date: February 10, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 37,000 hours, 35,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31145220
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COMMON TO PESSURE FLOOR ANGLE AT FUSELAGE STATION 499.00+4 RBL 40 TO RBL 42.  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION FS 499.00+4 RBL 40 TO RBL 42. 1.0 INCH WIDE X 2.5 INCH LONG PERFORMED HFEC, NO DEFECTS NOTED. PERFORMED UT THICKNESS CHECK, .075 INCH REMAINING. FOUND TO BE WITHIN LIMITS, RESTORED PROTECTIVE FINISH REF 601R- 53-41-666 REV C 2012-11-06.
